Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya"
General information
Latest issue

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:

Personal entry:
Save password
Forgotten password?

Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1989, Volume 55, Pages 137–309 (Mi intf158)  

This article is cited in 82 scientific papers (total in 85 papers)

Invariant theory

È. B. Vinberg, V. L. Popov

Full text: PDF file (28235 kB)

Bibliographic databases:
UDC: 512.745

Citation: È. B. Vinberg, V. L. Popov, “Invariant theory”, Algebraic geometry – 4, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 55, VINITI, Moscow, 1989, 137–309

Citation in format AMSBIB
\by \`E.~B.~Vinberg, V.~L.~Popov
\paper Invariant theory
\inbook Algebraic geometry~--~4
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1989
\vol 55
\pages 137--309
\publ VINITI
\publaddr Moscow

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. B. Vinberg, “The smallest field of definition of a subgroup of the group $\mathrm{PSL}_2$”, Russian Acad. Sci. Sb. Math., 80:1 (1995), 179–190  mathnet  crossref  mathscinet  zmath  isi
    2. V. É. Kordonskii, E. A. Tevelev, “Non-stable linear actions of connected semisimple complex algebraic groups”, Sb. Math., 186:1 (1995), 107–119  mathnet  crossref  mathscinet  zmath  isi
    3. D. A. Timashev, “$G$-Varieties of complexity 1”, Russian Math. Surveys, 51:3 (1996), 567–568  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. D. A. Shmel'kin, “On non-connected simple linear groups with a free algebra of invariants”, Izv. Math., 60:4 (1996), 811–856  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. D. A. Timashev, “Classification of $G$-varieties of complexity 1”, Izv. Math., 61:2 (1997), 363–397  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. I. V. Arzhantsev, “On $\operatorname{SL}_2$-actions of complexity one”, Izv. Math., 61:4 (1997), 685–698  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. L. Popov, “On the Closedness of Some Orbits of Algebraic Groups”, Funct. Anal. Appl., 31:4 (1997), 286–289  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. P. I. Topalov, “Tensor invariants of natural mechanical systems on compact surfaces, and the corresponding integrals”, Sb. Math., 188:2 (1997), 307–326  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. I. V. Arzhantsev, “On actions of reductive groups with one-parameter family”, Sb. Math., 188:5 (1997), 639–655  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. È. B. Vinberg, “Groups defined by periodic paired relations”, Sb. Math., 188:9 (1997), 1269–1278  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. D. V. Alekseevskii, V. O. Bugaenko, G. I. Olshanskii, V. L. Popov, O. V. Schwarzman, “Érnest Borisovich Vinberg (on his 60th birthday)”, Russian Math. Surveys, 52:6 (1997), 1335–1343  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. V. V. Dolotin, “On discriminants of multilinear forms”, Izv. Math., 62:2 (1998), 215–245  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. V. V. Kalashnikov, “Typical integrable Hamiltonian systems on a four-dimensional symplectic manifold”, Izv. Math., 62:2 (1998), 261–285  mathnet  crossref  crossref  mathscinet  zmath  isi
    14. P. I. Topalov, “Tensor invariants of natural mechanical systems on compact surfaces and the corresponding integrals”, Math. Notes, 66:3 (1999), 337–347  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. D. A. Shmel'kin, “On quotient-varieties with an isolated singularity”, Sb. Math., 190:4 (1999), 589–596  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    16. I. V. Arzhantsev, “Contractions of affine spherical varieties”, Sb. Math., 190:7 (1999), 937–954  mathnet  crossref  crossref  mathscinet  zmath  isi
    17. A. A. Tarasov, “On some commutative subalgebras of the universal enveloping algebra of the Lie algebra $\mathfrak{gl}(n,\mathbb C)$”, Sb. Math., 191:9 (2000), 1375–1382  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. V. É. Kordonskii, “Stable rationality of the group $\operatorname{Spin}_{10}$”, Russian Math. Surveys, 55:1 (2000), 178–179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    19. A. G. Nurmiev, “Closures of nilpotent orbits of cubic matrices of order three”, Russian Math. Surveys, 55:2 (2000), 347–348  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    20. D. D. Pervouchine, “Invariants and orbits of the standard $(\mathrm SL_4(\mathbb C)\times\mathrm SL_4(\mathbb C)\times\mathrm SL_2(\mathbb C))$-module”, Izv. Math., 64:5 (2000), 1003–1015  mathnet  crossref  crossref  mathscinet  zmath  isi
    21. V. É. Kordonskii, “Essential dimension and the second Serre conjecture for exceptional groups”, Math. Notes, 68:4 (2000), 464–470  mathnet  crossref  crossref  mathscinet  zmath  isi
    22. V. É. Kordonskii, “On the birational classification of algebraic group actions”, Izv. Math., 65:1 (2001), 57–70  mathnet  crossref  crossref  mathscinet  zmath
    23. V. L. Popov, “On polynomial automorphisms of affine spaces”, Izv. Math., 65:3 (2001), 569–587  mathnet  crossref  crossref  mathscinet  zmath  elib
    24. E. A. Tevelev, “Isotropic Subspaces of Polylinear Forms”, Math. Notes, 69:6 (2001), 845–852  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    25. È. B. Vinberg, “Commutative homogeneous spaces and co-isotropic symplectic actions”, Russian Math. Surveys, 56:1 (2001), 1–60  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    26. I. V. Arzhantsev, “Uniqueness of addition in semisimple Lie algebras”, Russian Math. Surveys, 56:3 (2001), 569–571  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    27. P. G. Parfenov, “Orbits and their closures in the spaces $\mathbb C^{k_1}\otimes…\otimes\mathbb C^{k_r}$”, Sb. Math., 192:1 (2001), 89–112  mathnet  crossref  crossref  mathscinet  zmath  isi
    28. I. V. Arzhantsev, “On modality and complexity of affine embeddings”, Sb. Math., 192:8 (2001), 1133–1138  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    29. I. V. Arzhantsev, “On the Stability of Diagonal Actions”, Math. Notes, 71:6 (2002), 735–738  mathnet  crossref  crossref  mathscinet  zmath  isi
    30. D. D. Pervouchine, “On the closures of orbits of fourth order matrix pencils”, Izv. Math., 66:5 (2002), 1047–1055  mathnet  crossref  crossref  mathscinet  zmath
    31. J. Hilgert, A. Pasquale, È. B. Vinberg, “The dual horospherical Radon transform for polynomials”, Mosc. Math. J., 2:1 (2002), 113–126  mathnet  crossref  mathscinet  zmath  elib
    32. K. K. Muminov, “Equivalence of paths with respect to the action of a symplectic group”, Russian Math. (Iz. VUZ), 46:7 (2002), 25–36  mathnet  mathscinet  zmath
    33. V. L. Popov, “The Cone of Hilbert Nullforms”, Proc. Steklov Inst. Math., 241 (2003), 177–194  mathnet  mathscinet  zmath
    34. S. T. Sadetov, “The symplectic structure on the orbits of the co-adjoint representation is the differential of a rational 1-form”, Russian Math. Surveys, 60:5 (2005), 988–990  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    35. I. V. Losev, “Symplectic slices for actions of reductive groups”, Sb. Math., 197:2 (2006), 213–224  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    36. I. V. Losev, “Calculating Cartan spaces for affine homogeneous spaces”, Sb. Math., 198:10 (2007), 1407–1431  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    37. S. V. Duzhin, M. V. Karev, “Detecting the Orientation of String Links by Finite Type Invariants”, Funct. Anal. Appl., 41:3 (2007), 208–216  mathnet  crossref  crossref  mathscinet  zmath  isi
    38. I. V. Losev, “Combinatorial Invariants of Algebraic Hamiltonian Actions”, Mosc. Math. J., 8:3 (2008), 493–519  mathnet  crossref  mathscinet  zmath
    39. V. Batyrev, F. Haddad, “On the Geometry of $\operatorname{SL}(2)$-Equivariant Flips”, Mosc. Math. J., 8:4 (2008), 621–646  mathnet  crossref  mathscinet  zmath
    40. P. I. Katsylo, D. A. Timashev, “Natural differential operations on manifolds: an algebraic approach”, Sb. Math., 199:10 (2008), 1481–1503  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    41. T. E. Panov, “Toric Kempf–Ness Sets”, Proc. Steklov Inst. Math., 263 (2008), 150–162  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    42. V. M. Gichev, “Invariant Function Algebras on Compact Commutative Homogeneous Spaces”, Mosc. Math. J., 8:4 (2008), 697–709  mathnet  crossref  mathscinet  zmath
    43. P. K. Rozanov, “On the Exponentiality of Affine Symmetric Spaces”, Funct. Anal. Appl., 43:1 (2009), 55–64  mathnet  crossref  crossref  mathscinet  zmath  isi
    44. I. V. Arzhantsev, “Projective embeddings of homogeneous spaces with small boundary”, Izv. Math., 73:3 (2009), 437–453  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    45. V. L. Popov, “Two Orbits: When Is One in the Closure of the Other?”, Proc. Steklov Inst. Math., 264 (2009), 146–158  mathnet  crossref  mathscinet  isi  elib  elib
    46. A. A. Zorin, “Commutativity of the Centralizer of a Subalgebra in a Universal Enveloping Algebra”, Funct. Anal. Appl., 43:2 (2009), 119–131  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    47. E. V. Sharoiko, “Hassett-Tschinkel correspondence and automorphisms of the quadric”, Sb. Math., 200:11 (2009), 1715–1729  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    48. V. L. Popov, “Algebraic Cones”, Math. Notes, 86:6 (2009), 892–894  mathnet  crossref  crossref  mathscinet  zmath  isi
    49. A. V. Petukhov, “Varieties birationally isomorphic to affine $G$-varieties”, J. Math. Sci., 166:6 (2010), 773–778  mathnet  crossref  mathscinet
    50. Ivan Penkov, Vera Serganova, “Erratum to the paper “On generalized Harish-Chandra modules””, Mosc. Math. J., 9:4 (2009), 931–931  mathnet  mathscinet  zmath
    51. V. V. Sevostynova, “The invariant field of the adjoint action of the unitriangular group in the nilradical of a parabolic subalgebra”, J. Math. Sci. (N. Y.), 171:3 (2010), 400–415  mathnet  crossref
    52. D. G. Il'inskii, “Stationary Subalgebras in General Position for Locally Strongly Effective Actions”, Math. Notes, 88:5 (2010), 661–677  mathnet  crossref  crossref  mathscinet  isi
    53. R. S. Avdeev, “Extended weight semigroups of affine spherical homogeneous spaces of non-simple semisimple algebraic groups”, Izv. Math., 74:6 (2010), 1103–1126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    54. Dmitry Arinkin, Roman Bezrukavnikov, “Perverse coherent sheaves”, Mosc. Math. J., 10:1 (2010), 3–29  mathnet  crossref  mathscinet
    55. V. V. Sevostianova, “Invariants of the adjoint action on nil-radicals of parabolic subalgebras in $B_n$, $C_n$, $D_n$”, J. Math. Sci. (N. Y.), 180:3 (2012), 351–359  mathnet  crossref
    56. P. V. Bibikov, “Classification of ternary forms with zero Hessian”, Russian Math. (Iz. VUZ), 55:9 (2011), 83–85  mathnet  crossref  mathscinet
    57. P. Yu. Kotenkova, “GIT-Equivalence and Diagonal Actions”, Math. Notes, 90:2 (2011), 250–259  mathnet  crossref  crossref  mathscinet  isi
    58. N. E. Gorfinkel, “Harmonic Analysis on a Class of Spherical Homogeneous Spaces”, Math. Notes, 90:5 (2011), 678–685  mathnet  crossref  crossref  mathscinet  isi
    59. A. V. Petukhov, “Categories of bounded $(\mathfrak{sp}(\mathrm S^2V\oplus\mathrm S^2V^*),\mathfrak{gl}(V))$- and $(\mathfrak{sp}(\Lambda^2V\oplus\Lambda^2V^*),\mathfrak{gl}(V))$-modules”, J. Math. Sci., 186:4 (2012), 655–666  mathnet  crossref
    60. I. Arzhantsev, M. G. Zaidenberg, K. G. Kuyumzhiyan, “Flag varieties, toric varieties, and suspensions: Three instances of infinite transitivity”, Sb. Math., 203:7 (2012), 923–949  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    61. R. S. Avdeev, “Affine spherical homogeneous spaces with good quotient by a maximal unipotent subgroup”, Sb. Math., 203:11 (2012), 1535–1552  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    62. R. S. Avdeev, N. E. Gorfinkel, “Harmonic Analysis on Spherical Homogeneous Spaces with Solvable Stabilizer”, Funct. Anal. Appl., 46:3 (2012), 161–172  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    63. A. V. Petukhov, “Supports of $(\mathfrak g,\mathfrak k)$-modules of finite type”, Moscow University Mathematics Bulletin, 67:3 (2012), 125–128  mathnet  crossref  mathscinet
    64. I. B. Mamai, “Moduli spaces of model surfaces with one-dimensional complex tangent”, Izv. Math., 77:2 (2013), 354–377  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    65. P. V. Bibikov, “Classification of rational functions in symplectic and metric spaces”, Russian Math. (Iz. VUZ), 57:4 (2013), 1–6  mathnet  crossref
    66. V. L. Popov, “Tori in the Cremona groups”, Izv. Math., 77:4 (2013), 742–771  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    67. O. G. Styrt, “On the orbit space of an irreducible representation of the special unitary group”, Trans. Moscow Math. Soc., 74 (2013), 145–164  mathnet  crossref  mathscinet  zmath  elib
    68. R. S. Avdeev, A. V. Petukhov, “Spherical actions on flag varieties”, Sb. Math., 205:9 (2014), 1223–1263  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    69. K. A. Vyatkina, “Pole invariantov borelevskoi gruppy prisoedinennogo predstavleniya gruppy $GL(n,K)$”, Vestn. SamGU. Estestvennonauchn. ser., 2014, no. 3(114), 34–40  mathnet
    70. P. V. Bibikov, “Classification of control ensembles of projective points”, Russian Math. (Iz. VUZ), 59:3 (2015), 25–30  mathnet  crossref
    71. J. Math. Sci. (N. Y.), 209:6 (2015), 878–889  mathnet  crossref
    72. K. A. Vyatkina, “$U$-proektor prisoedinennogo predstavleniya gruppy $\mathrm{GL}(n,K)$”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 10(132), 9–23  mathnet  elib
    73. D. A. Timashev, “On differential characteristic classes of metrics and connections”, J. Math. Sci., 223:6 (2017), 763–774  mathnet  crossref  mathscinet  elib
    74. K. A. Vyatkina, A. N. Panov, “$U$-projectors and fields of $U$-invariants”, J. Math. Sci., 237:2 (2019), 245–253  mathnet  crossref
    75. Yu. A. Neretin, “Multiplication of conjugacy classes, colligations, and characteristic functions of matrix argument”, Funct. Anal. Appl., 51:2 (2017), 98–111  mathnet  crossref  crossref  isi  elib
    76. V. I. Zvonilov, S. Yu. Orevkov, “Compactification of the Space of Branched Coverings of the Two-Dimensional Sphere”, Proc. Steklov Inst. Math., 298 (2017), 118–128  mathnet  crossref  crossref  mathscinet  isi  elib
    77. Trans. Moscow Math. Soc., 78 (2017), 161–170  mathnet  crossref  elib
    78. E. B. Vinberg, S. G. Gindikin, “Degeneration of Horospheres in Spherical Homogeneous Spaces”, Funct. Anal. Appl., 52:2 (2018), 83–92  mathnet  crossref  crossref  mathscinet  isi  elib
    79. È. B. Vinberg, “On Some Free Algebras of Automorphic Forms”, Funct. Anal. Appl., 52:4 (2018), 270–289  mathnet  crossref  crossref  mathscinet  isi  elib
    80. V. L. Popov, “Three plots about Cremona groups”, Izv. Math., 83:4 (2019), 830–859  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    81. D. A. Matveev, “Commuting homogeneous locally nilpotent derivations”, Sb. Math., 210:11 (2019), 1609–1632  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    82. I. A. Proskurnin, “Normal forms of equivariant functions”, Moscow University Mathematics Bulletin, 75:2 (2020), 83–86  mathnet  crossref  isi
    83. Hông Vân Lê, J. Vanžura, “Classification of $k$-forms on $\mathbb{R}^n$ and the existence of associated geometry on manifolds”, Chebyshevskii sb., 21:2 (2020), 362–382  mathnet  crossref
    84. I. A. Boldyrev, S. A. Gaifullin, “Automorphisms of Nonnormal Toric Varieties”, Math. Notes, 110:6 (2021), 872–886  mathnet  crossref  crossref
    85. D. V. Alekseevskii, M. V. Belolipetskii, S. G. Gindikin, V. G. Kats, D. I. Panyushev, D. A. Timashev, O. V. Shvartsman, A. G. Elashvili, O. S. Yakimova, “Ernest Borisovich Vinberg (nekrolog)”, UMN, 76:6(462) (2021), 181–192  mathnet  crossref
  • Number of views:
    This page:5436
    Full text:3488

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021